MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUE LINE ULTRA (BLU); TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUE LINE ULTRA (BLU); TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/870/080CZ
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuff came off by loosen alone, and fell to the ground, after inhalation.Patient stated that it was not pulled.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
PORTEX TUBES BLUE LINE ULTRA (BLU)
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ  753 01
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ   753 01
Manufacturer Contact
jim vegel
6000 nathan lane north
tambore ? santana de
minneapolis, MN 55442
MDR Report Key15663300
Report Number3012307300-2022-26092
Device Sequence Number6498680
Product Code BTO
UDI-Device Identifier15019315104862
UDI-Public15019315104862
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Model Number100/870/080CZ
Device Catalogue Number100/870/080CZ
Device Lot Number4025602
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Initial Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown